# SDR DHL2001362020

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WON'T REMAIN ENGAGED WHEN ON APPROACH.  CLEANED AND RE-SEATED A/T COMPUTER PER M/M 22-30-00.  GROUND OP CHECKS GOOD.
